# SDR AALA2020041219001

- Difficulty date: April 10, 2020
- Submitted: April 12, 2020
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 21,457 hours, 8,848 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKEOFF CONFIG LIGHT ILLUMINATED ON TAKEOFF ROLL APPROX. 60 KTS. REJECTED AND RETURNED TO GATE. (AS THE NOSE WHEEL WAS COMING OFF THE GROUND ON TAKE,OFF ROLL- TAKE OFF CONFIG LIGHT ILLUMINATED AND AURAL WARNING ACTIVATED FOR APPROXIMATELY 2-3 SECONDS). PSEU BITE SHOWED SPD BRK DN FAULT. REMOVED AND REPLACED SPEED BRAKE TAKEOFF SWITCH IAW FIM TASK 27-62-00-810-808. ACCOMPLISHED PSEU GROUND-SELF TEST BITE. FAULT CLEARED AND TEST PASSED. NO PREVIOUS HISTORY, OPS NORMAL. REF.FIM 32-09-00.
